# SDR A6WA202002247191

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R31902147
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER LATCH CLOSE PLATE HAS A CRACKED SUPPORT ANGLE.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED ANGLE IAW CRJ200 SRM 51-41-02.
